# SDR ASOA2014070110781

- Difficulty date: June 4, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMS CORRODED AT RBL9 AND FS333.  REMOVED PACKERS, DRILLED UP NEW PACKERS AND INSTALLED PACKERS IAW SRM 51-42-06-001-001-A01 AND DWG NR SH670-32167.
